International Journal of Mathematical Analysis

Vol. 9, 2015, no. 45, 2235-2242

Dinesh Panthi
      Common fixed point theorems for compatible mappings in dislocated metric space
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 45, 2235-2242
      http://dx.doi.org/10.12988/ijma.2015.57177

Copyright © 2015 Dinesh Panthi. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (5):

Panda Sumati Kumari and Dinesh Panthi, Connecting various types of cyclic contractions and contractive self-mappings with Hardy-Rogers self-mappings, Fixed Point Theory and Applications, 2016 (2016), no. 1, 15 [CrossRef]

Dinesh Panthi and Panda Sumati Kumari, Some Integral Type Fixed Point Theorems in Dislocated Metric Space, American Journal of Computational Mathematics, 6 (2016), no. 02, 88-97 [CrossRef]

S. Bennani, D. El Moutawakil and S. Mhanna, Common Fixed Point Results in Dislocated Metric Spaces, Nonlinear Analysis and Differential Equations, 4 (2016), no. 9, 427-433 [CrossRef]

Dinesh Panthi and Kumar Subedi, Some Common Fixed Point Theorems for Four Mappings in Dislocated Metric Space, Advances in Pure Mathematics, 6 (2016), no. 10, 695-712 [CrossRef]

Dinesh Panthi, An Integral Type Common Fixed Point Theorem in Dislocated Metric Space, Journal of Science, Engineering and Technology - Kathmandu University, 12 (2016), no. 2, 60-70 [View at Publisher]